English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Balanced Truncation Model Reduction for Linear Time-Varying Systems

MPS-Authors
/persons/resource/persons86459

Saak,  Jens
TU Chemnitz;
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Lang, N., Saak, J., & Stykel, T. (2016). Balanced Truncation Model Reduction for Linear Time-Varying Systems. Mathematical and Computer Modelling of Dynamical Systems, 22(4), 267-281. doi:10.1080/13873954.2016.1198386.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002B-1079-1
Abstract
There is no abstract available